# SDR GLBA96061

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 311703301
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIS - CREW REPORTED, THE RIGHT EEC FAILED IN FLIGHT.  CREW ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED RIGHT HMU.  LEAK AND OPS CHECKS WERE GOOD.  (M)
